AFLOFARM naproxen 200mg x 10 tablets, back pain relief

Aflofarm


£8.99 £20.00




  • Naproxen is a product that relieves pain and reduces increased body temperature and has anti-inflammatory properties.

Composition:
1 tablet contains: active substance: naproxen 200 mg excipients: lactose, corn starch, magnesium stearate, polyvidone, colloidal silica, sodium dodecyl sulfate, Sunset Yellow (E 110). Action: The preparation is based on naproxen, which allows alleviation of pain and reducing elevated body temperature. In addition, exhibits neutralizing inflammatory reactions. Contraindications: - allergic to ingredients or other NSAIDs - active gastric / duodenal - gastrointestinal bleeding - bleeding diathesis - severe renal failure - the third trimester of pregnancy Indications: The product should be used in case of diseases rheumatoid diseases, such as rheumatoid arthritis, juvenile rheumatoid arthritis, spondylitis zesztywniejące, and the attacks of gout, dysmenorrhea and musculoskeletal symptoms (including post-traumatic.) Dosage: For oral use. For adults temporarily take 2 pills. once, and then if necessary 1 tablet. What 6-8h. With rheumatic diseases and chronic pain up to use 3-5 tabl./24h. In acute attacks of gout administered at once 3-3.5 Table., Then 1 tablet. at 8h. For children over 5 years using 10 mg / kg. daily in two doses.

The AFLOFARM naproxen 200mg x 10 tablets, back pain relief was built with people like you in mind. Something to keep you happy. Every. Single. Day.

Inventory Last Updated: Oct 23, 2019